# SDR AALA201801249013

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 53,821 hours, 20,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R EMERGENCY SIGN BROKEN. MAINTENANCE REPLACED 4R DOOR EXIT LENS COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
